• question-icon

    What causes swelling near the penis?

default
Posted on Fri, 4 Aug 2017 in General Health
Question: To Dr. XXXXXXX
I would like to discuss about my health problem.
Last 2 month ago, I noticed a swelling near the ring of my penis. Before swelling, I used bathmate ( manual hydro pump which is a device that made to increase size of penis) for a week. I stopped that device when I noticed the swelling. But that swelling don't back to normal. Sometimes it is associated with itchiness... But no erectile dysfunction. Any suggestions about my problems?
doctor
Answered by Dr. Ashok Kumar 42 minutes later
Brief Answer:
It is often time limited side effect of excessive stretching

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

First of all I like to inform you that use of bathmate causes excessive pressure on penile tissue and causes stretching. The resultant stretching causes extravasation of fluid and swelling. The same pressure some time also causes damage to penile vasculature leading to problem with erection and sexual function.

Since there is no problem with erection it is rightly possible that no damage to arterial blood supply (lies deep in the penis) but the presence of swelling corona of penis indicates that there is some damage to venous vessels of penis. The stagnation of blood in venous system also causes feeling of itching especially when there is erection or excessive stimulation.

Having said this I like to assure you that due to nature of superficial damage there is more than good possibility that swelling will be reduced over time. If possible avoid sex for some duration say two to three weeks which is often required to heal the damage.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 32 hours later
Hi doctor, thank q for reply.
Can I take some drug or cream to relieve my symptoms? Want to know things to do and not to do.
Sould I avoid alcohol or not? I am so worry because It is not back to normal for 2 month. I want to recover very soon
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
Follow up

Detailed Answer:
Hello,
Thanks for follow up.

Regarding recovery medications have little role but having rest (avoiding intercourse) must help you. In addition tablet Kinase (serratio peptidase) 10 mg twice a day may help you in reducing the damage.

It is also important to supplement Vitamin C as it helps in maintaining the vascular integrity.

In my opinion all forms of substance of abuse should be avoided including alcohol.

I also like to assure you that the recovery is slow but possible. There is little chance for further damage and recovery is likely to take place. I also request you to manage the stress appropriately.

I hope this helps you further.
If you have any further query, I would be glad to help you.
In future, if you wish to ask any more questions, you can use the below-mentioned link to contact me.

http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386

Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Arterial blood

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

I have been experiencing moderate confusion, short term memory loss , loss of focus/concentration, moderate numbness in fingers/toes, sudden strong...

doctor1 MD

I ve noticed lately when I am in my office that my right hand is colder & it feels colder than my left hand. I was just wondering if this is...

doctor1 MD

My blood has been very dark in color lately. I am a bit concerned because I have not changed any of my habits. I still eat regular and as healthy...

doctor1 MD

What's the name of the device they always show in movies and shows and stuff where it's a bobbing red line that generate peaks to measure heart...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2